# SDR 120B2020071600104

- Difficulty date: July 16, 2020
- Submitted: July 16, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Support Bracket
- Part number: 224212169
- Condition: Cut
- Location: Nr 2 Cowling
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NOSE COWL, AFT WEB, OTBD LOWER SUPPORT BRACKET IS CUT.
